# SDR GTIA2014041501258

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 13,455 hours, 6,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FWD CABIN FLASHLIGHTS INOPERATIVE.  R & R FLASHLIGHT BATTERIES IAW AMM 25-65-55, OPS CHECKED OK.
